# SDR IPXA2173752

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 13,068 hours, 8,219 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV MAIN DECK CARGO FLOOR PANEL 231TG PUNCTURED.     REPAIRED FLOOR PANEL IAW EO A300-5320-42721-B, PARA 6A.
